MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE

CYNOSURE LLC PICOSURE
Catalog Number 105-7012-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no additional information provided by the customer site despite multiple requests from cynosure clinical for patient-treatment details.The device history record confirms that the product passed and met all requirements before releasing.Cynosure field site engineer (fse) arrived at site and evaluated the device.Cynosure fse reports arm on the output shutter was bent and allowed the system to fire externally without faulting.To resolve the issue, cynosure fse replaced the output shutter.Due to the site reporting unintended discharges of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that the picosure device was firing continuously without operator touching the foot pedal.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key19929028
Report Number1222993-2024-00042
Device Sequence Number8082711
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)170328
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7012-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown